# SDR SWAA2023031601989

- Difficulty date: February 11, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 55,381 hours, 33,043 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Floor Panel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 221BF HAS CORRODED INSERTS<[01] RECEIVED NEW PANEL P/N 141A5810-56 INSTALLATION WILL BE ACCOMPLISH ON TTG8Q00GS734;[02] RECEIVED NEW PANEL P/N 141A5810-56 INSTALLATION WILL BE ACCOMPLISH ON TTG8Q00GS734
